Facebook Pixel
EmpowHER Guest

does lack of calcium cause nails to chip?

By Anonymous March 24, 2013 - 5:45am
Rate This

does lack of calcium cause nails to chip?

Add a Comment1 Comments

EmpowHER Guest

Hi Ivana,

The answer is yes. The morning after pills are known to cause changes to your normal periods for at least 2 cycles or months. This is very common. If you took a pregnancy test and it was negative, I am pretty certain that the delay in your period would be consistent with the use of the pill. I hope this helps. If it continues to be late, contact your physician although for right now - this is common.

Good luck,


March 24, 2013 - 6:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!